Equivalent dynamics for a structured population model and a related functional differential equation

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)491-499
Number of pages9
JournalRocky Mountain Journal of Mathematics
Volume25
Issue number1
DOIs
StatePublished - Dec 1995

Fingerprint

Structured Populations
Population Model
Functional Differential Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Equivalent dynamics for a structured population model and a related functional differential equation. / Smith, Hal.

In: Rocky Mountain Journal of Mathematics, Vol. 25, No. 1, 12.1995, p. 491-499.

Research output: Contribution to journalArticle

@article{7c6c44c3ae5f42cf8d23648b5e6a3e02,
title = "Equivalent dynamics for a structured population model and a related functional differential equation",
author = "Hal Smith",
year = "1995",
month = "12",
doi = "10.1216/rmjm/1181072298",
language = "English (US)",
volume = "25",
pages = "491--499",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - Equivalent dynamics for a structured population model and a related functional differential equation

AU - Smith, Hal

PY - 1995/12

Y1 - 1995/12

UR - http://www.scopus.com/inward/record.url?scp=0002542213&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002542213&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181072298

DO - 10.1216/rmjm/1181072298

M3 - Article

AN - SCOPUS:0002542213

VL - 25

SP - 491

EP - 499

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -